Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.49 Facteur d'impact sur 5 ans: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v12.i8.70
pages 811-819

Solutions Using Symmetry Methods and Conservation Laws for Viscous Flow Through a Porous Medium Inside a Deformable Channel

Saleem Ashgar
Department of Mathematical Sciences, COMSATS Institute of Information Technology, Islamabad, Pakistan
M. Mahmood
Department of Mathematics, COMSATS Institute of Information, Technology, H-8, Islamabad, Pakistan; and School of Mathematics, University of the Witwatersrand, Wits 2050, Johannesburg, South Africa
A. H. Kara
School of Mathematics and Centre for Differential Equations, Continuum Mechanics and Applications, University of the Witwatersrand, Wits 2050, Johannesburg, South Africa

RÉSUMÉ

We present here some definitions and methods for dealing with the reduction of a system of partial differential equations (p.d.e.'s) to a system of ordinary differential equations (o.d.e.'s) on the basis of the underlying symmetry structure, conservation laws, and a combination of these. The method is used to reduce a complex system to an easy-to-handle, second-order o.d.e., independent of restrictions of any physical parameter. As a particular example, we construct a solution of system modeling a viscous flow through a porous medium inside a deformable porous channel.